MAUDE Adverse Event Report: LUMENIS LTD LUMENIS MOSES 365 D\F\L; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS MOSES 365 D\F\L; POWERED LASER SURGICAL INSTRUMENT
Model Number 1912-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during enucleation, the fiber was fractured distally when the pedal was activated.It was noted that the break occurred in the segment that was entirely within the working element.The fiber was successfully trimmed, and the procedure was completed using the original device.There were no patient complications.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the fiber was thoroughly analyzed.Visual inspection revealed that the fiber was received in two pieces and had a fiber body break.Microscopic inspection showed that the fiber tip was degraded, while the connector appeared to be intact.Functional testing was subsequently performed, and the console displayed the following message: error 67, expired.Treatments used: 1; treatments remaining: 0.A review of the device instructions for use (ifu) was completed and states: inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appears damaged, do not use it; return it to the supplier for replacement.A damaged fiber may cause accidental laser exposure or injury to treatment room personnel or the patient, and/or fire in the treatment room.Hold the fiber tip to a non-reflective surface and ensure that a circular green spot appears.If the spot is not circular, re-cleave the fiber (see fiber tip renewal during operation for details).If the spot is weak or not visible, discard the fiber or return it to the supplier for replacement.Based on the available information and analysis results, a conclusion code of cause linked to device but unable to trace more specifically was assigned to this investigation.
 
Event or Problem Description

Brand Name
LUMENIS MOSES 365 D\F\L
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
ADVANCED FIBER TOOLS GMBH
bornheimer str 4
mittweida 09468
GM   09468
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23441624
Report Number2124215-2025-77520
Device Sequence Number11957793
Product Code GEX
UDI-Device Identifier07290109143408
UDI-Public(01)07290109143408(17)271118(10)11362503
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1912-10
Device Catalogue Number1912-10
Device Lot Number0011362503
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer12/18/2025
03/03/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date01/12/2026
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale